# SDR HAIGJQR0199

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83NW
- Make and model: Bell UH-1H
- Aircraft serial: 6413699
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 204011250113
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 1,128 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BLADE INSTALLED 6/2/97.  BEST TRACK OBTAINED 1.0 IPS VERTICAL AT 80 KNOTS.  TRIED TO GET BLADES TO FLY TOGETHER FOR 1,128 HRS.  PULLED BLADE AND PUT ANOTHER BLADE ON SHIP, TRACE NORMAL.  INSTALLED BLADE S/N AFS-11686 ON ANOTHER SHIP TO TRY TO USE - COULD NOT TRACK.  BLADES CROSS OVER IN HOVER!  REPLACED S/N AFS-11686 WITH NEW BLADE FROM BHT AND TRACK NORMAL.
